View Single Post
Old 02-05-2012, 09:10 AM   #5
submalst88 submalst88 is offline
Junior Member
(male)
 
Join Date: Feb 2012
Location: Canada
Posts: 18
submalst88 HB User
Re: Bactrim-side affects?

Hi,
re: urinary problems...i do go frequency, but I also drink about 2 liters of water a day just because I workout and i because I found that I was getting dehydrated very easily at work. Overall, its not too bad. I do think I may have some slight ED.

Some meds (even vitamins/suppliments) do drive me abit wonkers as well (moody) but if i have to take this for 30 days, just to heal, I will do it.

I have taken some Bactrim so far, and to be honest, it makes me feel energized for some reason (???). Thank g-d,no side effects so far, but its only been 2 days.

Other than that, im just stressed that I even have this at all. Trying to be postive and hopefull, but frustrated at the same time. Barely mention it to anyone which doesnt really help much either.

How are you doing with your treatments? You sound like your doing better.
Have you tried saw pamello?
I see it mentioned so much, so I figure it cant hurt. I spoke to my pharmasist about any interactions with Bactim, and he said that there none.

Last edited by submalst88; 02-05-2012 at 11:52 AM.